# SDR COEA2018072402807

- Difficulty date: June 25, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S53578104207
- Condition: Cracked
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT MAIN GEAR TRUNNION FITTING HAS A CRACK ON THE UPPER SURFACE WHERE THE FAIRING BRACKET IS ATTACHED. REPAIRED PER SRM 535700-300-803-A01.
